# SDR SWAA2019050632240

- Difficulty date: April 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION AFT PASSENGER CABIN FLOOR PANEL 242TF UPPER SURFACE COMPOSITE PLY DAMAGED 13" FROM FORWARD END AND 14-24" FROM INBOARD EDGE, (BETWEEN BS. 887 TO BS. 1016).  REPAIRED PANEL IAW SRM.
